Generalized computations, and third order arithmetic
Algebra i logika, Tome 13 (1974) no. 2, pp. 132-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a1,
author = {N. V. Beljakin},
title = {Generalized computations, and third order arithmetic},
journal = {Algebra i logika},
pages = {132--144},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a1/}
}
N. V. Beljakin. Generalized computations, and third order arithmetic. Algebra i logika, Tome 13 (1974) no. 2, pp. 132-144. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a1/